# SDR SROM2012032000019

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 42,485 hours, 39,774 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: BACC10DU350AB
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RIGHT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  REDUCED POWER ON RIGHT ENGINE LIGHT EXTINGUISHED.  RETURNED TO AIRPORT FOR UNEVENTFUL LANDING.  REPLACED BLEED AIR CLAMP ON RIGHT BLEED AIR DUCT ON RIGHT ENGINE.  SUBSEQUENT LEAK CHECK OF DUCT WAS SATISFACTORY.
